# SDR DALA2023081506664

- Difficulty date: August 14, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N674DL
- Make and model: Boeing 757232
- Aircraft serial: 25979
- Aircraft time: 95,861 hours, 43,000 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0674 1R DOOR WILL NOT ARM. CORRECTIVE ACTION: CYCLED R1 DOOR OPEN AND CLOSED. DOOR ARMS AND DISARMS NORMALLY. REF B757 AMM 25 -66. A/C OK FOR SVC. (4473400)
